How to u avoid insomnia side effect when taking triumeq
Hello and thanks for posting.
Insomnia is a commonly reported symptom among people living with HIV. Insomnia has many causes, including poor sleep hygiene, sleep apnea or mood disorders, and can be a side effect of some medications.
Insomnia is an uncommon but known side effect with dolutegravir (Tivicay , part of Triumeq) Similarly, it's an uncommon side effect with other integrase inhibitors, raltegravir (Isentress) and bictegravir (part of Biktarvy ). Overall, insomnia appears to be seen in ~1-3% of people taking integrase inhibitors in clinical trials.
Addressing other causes of insomnia would be reasonable (like avoiding late meals or caffeinated drinks, or avoiding pre-bed time TV or computer screens), if your dolutegravir is suspected to be the cause, one could try taking the medication in the morning (rather than bedtime) or taking it on an empty stomach (which mildly lowers the absorption of the medication).
I hope that this is helpful,